Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 29, 2012, 8:47 PM CDT for Ottawa County, Oklahoma. It took effect at Apr 30, 2012, 2:22 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2012, 8:47 PM CDT (01:47 UTC)
- In effect from
- Apr 30, 2012, 2:22 PM CDT
- Expired
- May 4, 2012, 1:43 PM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 22.04 ft at May 2, 2012, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
393 WGUS44 KTSA 300147 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 847 PM CDT SUN APR 29 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-300947- /O.NEW.KTSA.FL.W.0023.120430T1721Z-120502T2022Z/ /COMO2.1.ER.120430T1721Z.120502T0000Z.120502T1422Z.NO/ 847 PM CDT SUN APR 29 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM MONDAY AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM SUNDAY THE STAGE WAS 4.81 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY MONDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.9 FEET BY TUESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
17 follow-up statements
795 WGUS84 KTSA 300724 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 224 AM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-301524- /O.EXT.KTSA.FL.W.0023.120430T1555Z-120503T0354Z/ /COMO2.2.ER.120430T1555Z.120501T1200Z.120502T2154Z.NO/ 224 AM CDT MON APR 30 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM MONDAY THE STAGE WAS 5.49 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.6 FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
232 WGUS84 KTSA 301306 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 806 AM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-302106- /O.EXT.KTSA.FL.W.0023.120430T1949Z-120503T0600Z/ /COMO2.2.ER.120430T1949Z.120502T0000Z.120503T0000Z.NO/ 806 AM CDT MON APR 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 7.50 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.5 FEET BY TUESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$
585 WGUS84 KTSA 301923 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 223 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010323- /O.EXT.KTSA.FL.W.0023.120430T1922Z-120503T0536Z/ /COMO2.2.ER.120430T1758Z.120501T1200Z.120502T2336Z.NO/ 223 PM CDT MON APR 30 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM MONDAY THE STAGE WAS 15.02 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.8 FEET TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$
943 WGUS84 KTSA 010126 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 826 PM CDT MON APR 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010926- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120503T1053Z/ /COMO2.2.ER.120430T1758Z.120502T0600Z.120503T0453Z.NO/ 826 PM CDT MON APR 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 16.93 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.6 FEET WEDNESDAY BEFORE DAWN . THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$
462 WGUS84 KTSA 010736 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 236 AM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-011536- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T0838Z/ /COMO2.2.ER.120430T1758Z.120503T0000Z.120504T0238Z.NO/ 236 AM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM TUESDAY THE STAGE WAS 17.90 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 21.2 FEET WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THURSDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$
428 WGUS84 KTSA 011334 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 834 AM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-012134- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1708Z/ /COMO2.2.ER.120430T1758Z.120503T0000Z.120504T1108Z.NO/ 834 AM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 19.38 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 22.5 FEET WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 23.0 FEET...WIDESPREAD FLOODING OCCURS. RIVERVIEW PARK AND THE OTTAWA COUNTY FAIRGROUNDS BECOMES INUNDATED. STATE HIGHWAY 125 SOUTH OF MIAMI WILL BE CLOSED. $$
209 WGUS84 KTSA 011916 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-020316- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1208Z/ /COMO2.2.ER.120430T1758Z.120503T0000Z.120504T0608Z.NO/ 216 PM CDT TUE MAY 1 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS 20.62 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 22.5 FEET WEDNESDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN. * IMPACT...AT 23.0 FEET...WIDESPREAD FLOODING OCCURS. RIVERVIEW PARK AND THE OTTAWA COUNTY FAIRGROUNDS BECOMES INUNDATED. STATE HIGHWAY 125 SOUTH OF MIAMI WILL BE CLOSED. $$ OKC115-020316- /O.EXT.KTSA.FL.W.0027.120502T0000Z-120502T0600Z/ /QUAO2.1.ER.120502T0000Z.120502T0000Z.120502T0000Z.NO/ 216 PM CDT TUE MAY 1 2012 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS 19.75 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS EVENING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
108 WGUS84 KTSA 020055 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 755 PM CDT TUE MAY 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-020855- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1327Z/ /COMO2.2.ER.120430T1758Z.120502T1800Z.120504T0727Z.NO/ 755 PM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 21.20 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 22.5 FEET EARLY WEDNESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN . * IMPACT...AT 23.0 FEET...WIDESPREAD FLOODING OCCURS. RIVERVIEW PARK AND THE OTTAWA COUNTY FAIRGROUNDS BECOMES INUNDATED. STATE HIGHWAY 125 SOUTH OF MIAMI WILL BE CLOSED. $$ OKC115-020855- /O.EXT.KTSA.FL.W.0027.000000T0000Z-120502T1942Z/ /QUAO2.1.ER.120501T2020Z.120502T0600Z.120502T1342Z.NO/ 755 PM CDT TUE MAY 1 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 20.28 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO NEAR 20.4 FEET WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
168 WGUS84 KTSA 020711 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 211 AM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-021511- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1225Z/ /COMO2.2.ER.120430T1758Z.120502T1800Z.120504T0625Z.NO/ 211 AM CDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM WEDNESDAY THE STAGE WAS 21.79 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 22.5 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY BEFORE DAWN . * IMPACT...AT 23.0 FEET...WIDESPREAD FLOODING OCCURS. RIVERVIEW PARK AND THE OTTAWA COUNTY FAIRGROUNDS BECOMES INUNDATED. STATE HIGHWAY 125 SOUTH OF MIAMI WILL BE CLOSED. $$ OKC115-021511- /O.EXT.KTSA.FL.W.0027.000000T0000Z-120502T1948Z/ /QUAO2.1.ER.120501T2020Z.120502T0330Z.120502T1348Z.NO/ 211 AM CDT WED MAY 2 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM WEDNESDAY THE STAGE WAS 20.42 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS MORNING. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. $$
674 WGUS84 KTSA 021324 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 824 AM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-022124- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T2011Z/ /COMO2.2.ER.120430T1758Z.120502T1800Z.120504T1411Z.NO/ 824 AM CDT WED MAY 2 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM WEDNESDAY THE STAGE WAS 21.95 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 22.2 FEET THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING OCCURS ALONG THE NEOSHO RIVER. RIVERVIEW PARK BECOMES INUNDATED AND ACCESS ROADS TO THE OTTAWA COUNTY FAIRGROUNDS WILL BE CLOSED. STATE HIGHWAY 125 AT RIVERVIEW PARK HAS BEEN CLOSED. $$
896 WGUS84 KTSA 021845 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 145 PM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-030245- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T2015Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T1415Z.NO/ 145 PM CDT WED MAY 2 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM WEDNESDAY THE STAGE WAS 21.85 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS NEAR ITS CREST AND WILL REAMIN NEAR 21.9 FEET THROUGH THIS EVENING. THE RIVER WILL THEN FALL BLOW FLOOD STAGE BY LATE FRIDAY MORNING. * IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING OCCURS ALONG THE NEOSHO RIVER. RIVERVIEW PARK BECOMES INUNDATED AND ACCESS ROADS TO THE OTTAWA COUNTY FAIRGROUNDS WILL BE CLOSED. ACCORDING TO MIAMI EMERGENCY MANAGEMENT...SEVERAL ROADS IN MIAMI WERE CLOSED...IN ADDITION TO RIVERVIEW PARK...STATE HIGHWAY 10 AT COAL CREEK...AND THE BRIDGE AREA ON STATE HIGHWAY 125 AT THE BALLPARK SOUTH OF RIVERVIEW PARK AT FAIRGROUND. $$
538 WGUS84 KTSA 030038 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 738 PM CDT WED MAY 2 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-030838- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T0921Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T0321Z.NO/ 738 PM CDT WED MAY 2 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 600 PM WEDNESDAY THE STAGE WAS 21.70 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THURSDAY EVENING. * IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING OCCURS ALONG THE NEOSHO RIVER. RIVERVIEW PARK BECOMES INUNDATED AND ACCESS ROADS TO THE OTTAWA COUNTY FAIRGROUNDS WILL BE CLOSED. $$
483 WGUS84 KTSA 031258 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 758 AM CDT THU MAY 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-032058- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T0945Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T0345Z.NO/ 758 AM CDT THU MAY 3 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM THURSDAY THE STAGE WAS 21.11 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. AVOID CLOSED ROADS AND DO NOT DRIVE THROUGH HIGH WATER. $$
652 WGUS84 KTSA 031854 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 154 PM CDT THU MAY 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-040254- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1938Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T1338Z.NO/ 154 PM CDT THU MAY 3 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM THURSDAY THE STAGE WAS 20.64 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$
987 WGUS84 KTSA 040048 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 748 PM CDT THU MAY 3 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-040848- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1902Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T1302Z.NO/ 748 PM CDT THU MAY 3 2012 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM THURSDAY THE STAGE WAS 19.67 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 20.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. RIVERVIEW PARK EXPERIENCES MODERATE FLOODING. STATE HIGHWAY 125 NEAR THE FAIRGROUNDS WILL BE CLOSED. $$
843 WGUS84 KTSA 041410 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 910 AM CDT FRI MAY 4 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-041940- /O.EXT.KTSA.FL.W.0023.000000T0000Z-120504T1940Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T1340Z.NO/ 910 AM CDT FRI MAY 4 2012 ...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM FRIDAY THE STAGE WAS 15.34 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS MORNING. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. $$
245 WGUS84 KTSA 041843 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 143 PM CDT FRI MAY 4 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-041913- /O.CAN.KTSA.FL.W.0023.000000T0000Z-120504T1940Z/ /COMO2.2.ER.120430T1758Z.120502T1100Z.120504T1345Z.NO/ 143 PM CDT FRI MAY 4 2012 THE FLOOD WARNING IS CANCELLED FOR THE NEOSHO RIVER NEAR COMMERCE. * AT 100 PM FRIDAY THE STAGE WAS 12.99 FEET. * FLOOD STAGE IS 15.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS MORNING AND FELL BELOW ACTION STAGE EARLY THIS AFTERNOON. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 29, 8:31 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 29, 8:31 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT SUN APR 29 2012 .DISCUSSION... FORECAST WAS UPDATED TO BOTH INCLUDE THE NEW SVR TSTM WATCH AND TO ADJUST POPS FOR THIS EVENING. BAND OF THUNDERSTORMS HAS FORMED EARLY THIS EVENING ACROSS NRN OK IN RESPONSE TO INCREASING WARM ADVECTION FROM LLJ. EMBEDDED WITHIN THE BAND...A SUPERCELL HAS FORMED OVER WESTERN OSAGE COUNTY AND WILL BE TRACKING ENE ACROSS THE COUNTY OVER THE NEXT HOUR OR SO. VERY LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH THIS STORM. FARTHER WEST...A CONVECTIVE COMPLEX OVER SW KS IS EXPECTED TO MOVE EAST OR EVEN SOUTH OF EAST ALONG THE KANSAS BORDER DURING THE OVERNIGHT. AS THIS COMPLEX AND ESTABLISHED COLD POOL MOVE INTO THE MORE UNSTABLE AIRMASS...IT COULD STRENGTHEN...WITH DAMAGING WINDS THE PRIMARY THREAT. FOR THIS REASON...A SVR TSTM WATCH IS IN EFFECT UNTIL 3 AM MONDAY MORNING FOR NE OK. IN ADDITION...STORMS WILL BE MOVING OVER AREAS THAT PICKED UP RAIN LAST NIGHT...THUS FLOODING WILL BE A CONCERN TO THE NORTH AND WEST OF TULSA. LACY && .PREV DISCUSSION... /ISSUED 645 PM CDT SUN APR 29 2012/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CEILINGS HAVE BEEN OBSERVED ACROSS THE REGION LATE THIS AFTERNOON...WHILE A THUNDERSTORM COMPLEX DEVELOPS OVER SOUTHWESTERN KANSAS. THIS COMPLEX LOOKS LIKE IT COULD MOVE ALONG THE OKLAHOMA/KANSAS BORDER AFFECTING NORTHEAST OKLAHOMA TAF SITES LATE TONIGHT. WILL CONTINUE WITH HIGHEST CONVECTIVE CHANCES OVER NORTHEAST OKLAHOMA AND ADD PROB30 GROUPS TO FAR NORTHWEST ARKANSAS FOR MONDAY MORNING. VFR CONDITIONS SHOULD REMAIN FOR ALL TAF SITES THIS EVENING...WITH MVFR CONDITIONS CAPABLE WITHIN ANY CONVECTIVE DEVELOPMENT OVERNIGHT/EARLY MONDAY MORNING. VFR CONDITIONS SHOULD THEN RETURN MONDAY AFTERNOON. PREV DISCUSSION... /ISSUED 238 PM CDT SUN APR 29 2012/ DISCUSSION... UNSETTLED PATTERN TO CONTINUE FOR A COUPLE MORE DAYS. A QUASI STATIONARY SURFACE BOUNDARY IN THE VICINITY OF NE OK AND UPPER SUPPORT IN PERSISTENT SW FLOW WILL MAINTAIN HIGHEST THUNDER CHANCES ACROSS NE OK THROUGH TUESDAY. SCATTERED SHOWER ACTIVITY THIS AFTERNOON WILL REMAIN ONGOING...WITH COVERAGE BECOMING MORE ORGANIZED THIS EVENING AND OVERNIGHT AS AS ANOTHER SHORTWAVE PASSES BY. LATER SHIFTS WILL WANT TO MONITOR FLASH FLOOD POTENTIAL FOR LATER TONIGHT...AS REPEATED ROUNDS OF MODERATE TO HEAVIER RAINS WILL BE POSSIBLE GIVEN THE UPPER FLOW AND ORIENTATION OF THE BOUNDARY. RAIN CHANCES WILL CONTINUE INTO THE TUESDAY THOUGH WILL BEGIN TO TAPER OFF POPS AT THAT TIME. RAIN CHANCES WEDNESDAY AND THURSDAY ARE NOT ZERO...HOWEVER LITTLE TO FOCUS CONVECTION THOSE DAYS WILL PRECLUDE A MENTION AT THIS TIME. MID LEVEL HEIGHT RISES/UPPER RIDGING BEGIN TAKING HOLD OVER THE SRN PLAINS LATE IN THE WEEK WILL GIVE WAY TO VERY WARM TEMPERATURES BY THE WEEKEND...WITH LITTLE CHANCES FOR RAIN AS THE RIDGE TAKES HOLD OVER THE SRN PLAINS. TEMP WISE...STAYED FAIRLY CLOSE TO GUIDANCE FOR LOWS...BUT WENT ABOVE MEX MOS FOR HIGH TEMPS FOR THE LATTER STAGES OF THE WORK WEEK AND WEEKEND WITH RIDGING ALOFT TAKING PLACE. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 80 67 83 / 70 40 40 20 FSM 66 82 65 85 / 10 30 20 10 MLC 67 82 67 84 / 20 30 20 10 BVO 63 79 66 83 / 80 50 50 20 FYV 62 78 62 81 / 20 50 30 20 BYV 62 77 62 81 / 20 60 40 20 MKO 66 80 65 83 / 30 40 30 10 MIO 64 77 65 84 / 70 60 50 30 F10 66 81 66 83 / 40 30 30 10 HHW 67 83 68 85 / 10 20 20 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 29, 5:09 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 509 PM CDT SUN APR 29 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 509 PM CDT SUN APR 29 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 44. ONSET...LATE THIS AFTERNOON...CONTINUING INTO TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF INTERSTATE 44. ONSET...TONIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...NORTH OF INTERSTATE 44. ONSET...TONIGHT. DISCUSSION... A FEW ISOLATED THUNDERSTORMS COULD DEVELOP DURING THE HEATING OF THE AFTERNOON ALONG AN INSTABILITY AXIS THAT STRETCHES FROM CENTRAL OK INTO NORTHEAST OK...MAINLY ALONG AND NORTH OF INTERSTATE 44. STRONG DEEP LAYER SHEAR COMBINED WITH MODERATE TO HIGH INSTABILITY WILL YIELD THE POTENTIAL FOR SUPERCELLS...CAPABLE OF PRODUCING VERY LARGE HAIL TO AROUND 2 INCHES IN DIAMETER AND DAMAGING WINDS. A CLUSTER OF STORMS CURRENTLY ORGANIZING OVER THE HIGH PLAINS IS EXPECTED TO SWEEP EAST TONIGHT...ROUGHLY ALONG THE KANSAS BORDER. THIS ACTIVITY MAY MERGE WITH OTHER ISOLATED TO WIDELY SCATTERED STORMS THAT DEVELOP ACROSS NORTHERN OK TONIGHT. DAMAGING WINDS AND SOME LARGE HAIL WILL BE THE PRIMARY THREATS. ANOTHER INCH TO INCH AND A QUARTER OF RAIN IS EXPECTED TONIGHT NORTH OF INTERSTATE 44...ESPECIALLY NEAR THE KANSAS BORDER. THIS RAIN WILL FALL IN AREAS THAT PICKED UP MORE THAN AN INCH LAST NIGHT INTO THIS MORNING. THIS COULD CAUSE SOME LOCALIZED FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE LOCAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY THROUGH SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... MORE ROUNDS OF STORMS ARE EXPECTED MONDAY AND MONDAY NIGHT ACROSS NORTHEAST OKLAHOMA AND POSSIBLY INTO NORTHWEST ARKANSAS...BEFORE THE ACTIVITY TAPERS OFF ON TUESDAY. AN ELEVATED DAMAGING WIND AND LARGE HAIL RISK WILL PERSIST WITH THESE STORMS. SOUTH WINDS WILL BE QUITE STRONG TUESDAY AND WEDNESDAY AFTERNOON...WITH GUSTS LIKELY OVER 30 MPH AT TIMES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 29, 7:41 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SUN APR 29 2012
OKZ054-059-300115-
OSAGE OK-PAWNEE OK-
741 PM CDT SUN APR 29 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 741 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RALSTON...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...FAIRFAX...BURBANK AND RALSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3678 9668 3666 9634 3641 9672 3649 9690
TIME...MOT...LOC 0041Z 218DEG 26KT 3652 9672The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:41 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| Apr 29, 7:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Apr 29, 8:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| Apr 29, 8:49 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 29, 9:13 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 29, 9:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 33 min |
| Apr 29, 9:48 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 3 hr |
| Apr 29, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Apr 29, 10:13 PM CDT | Tornado Warning | TSA | Osage, Washington | 32 min |
| Apr 29, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 20 min |
| Apr 29, 10:55 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| Apr 29, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 25 min |
| Apr 29, 11:44 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 30, 12:08 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 37 min |
| Apr 30, 12:18 AM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Apr 30, 12:41 AM CDT | Special Weather Statement | TSA | Ottawa | 64 min |
| Apr 30, 12:47 AM CDT | Special Weather Statement | TSA | Washington | 43 min |
| Apr 30, 1:02 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more | 3 hr |
| Apr 30, 2:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 30, 2:55 AM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| Apr 30, 4:06 AM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 3 hr |
| Apr 30, 8:26 AM CDT | River Flood Warning | TSA | Nowata | 70 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Washington | 23 hr |
| Apr 30, 9:15 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 41 hr |
| Apr 30, 11:18 AM CDT | Areal Flood Warning | TSA | Osage, Washington | 29 hr |
| Apr 30, 2:04 PM CDT | Flash Flood Watch | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 17 hr |
| Apr 30, 2:44 PM CDT | Special Weather Statement | TSA | Choctaw | 46 min |
| Apr 30, 5:33 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.